MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was revised approximately three years post-implantation due to instability.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: unknown femoral catalog#: ni lot#: ni.Unknown tibial tray catalog#: ni lot#: ni.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE MEDIAL CONGRUENT (MC) LEFT 12 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15104971
Report Number3007963827-2022-00192
Device Sequence Number20147356
Product Code MBH
UDI-Device Identifier00889024468993
UDI-Public(01)00889024468993(17)231130(10)64212046
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue Number42512100412
Device Lot Number64212046
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale